# SDR AALA202208109026

- Difficulty date: August 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 23,986 hours, 11,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
